# SDR ASAA1058363

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 15,489 hours, 4,688 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE MODULE DPI EXTENDED.  ACCOMP OIL FILTER IND SERVICING REF M/M 49 91 13 600 801.  REMOVED & REPLACED LUBE FILTER ELEMENT LK & OPS NORMAL REF M/M 49 91 12 400 802.  ACCOMP MAG DRAIN PLUG INSP NO DEFECTS NOTED REF M/M 49 91 81 200 801.  RESET DPI OK FOR SERVICE.
